# SDR ASOA20120522041

- Difficulty date: May 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 23,919 hours, 18,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION, THE LT & RT AFT EXTERNAL OVERWING EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  R & R BATTERY CHARGER IAW AMM 33-50-04 WITH OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
